# SDR AALA20100722LGA01

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 60,304 hours, 25,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNT ESCAPE LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
